Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005, Issue 10, Pages 1525-1537

A nonlinear boundary problem involving the p-bilaplacian operator

1Department of Mathematics and Industrial Engineering, Polytechnic School of Montreal, Montreal, QC H3C 3A7, Canada
2Department of Mathematics, Faculty of Sciences Dhar-Mahraz, University Sidi Med Ben Abdellah, P.O. Box 1796 Atlas, Fez 30000, Morocco

Received 8 January 2005; Revised 3 May 2005

Copyright © 2005 Abdelouahed El Khalil et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Abdelouahed El Khalil, My Driss Morchid Alaoui, and Abdelfattah Touzani, “On the -Biharmonic Operator with Critical Sobolev Exponent and Nonlinear Steklov Boundary Condition,” International Journal of Analysis, vol. 2014, pp. 1–8, 2014. View at Publisher · View at Google Scholar
  • Wen-Wu Pan, and Xu-Dong Lin, “Multiple solutions for a p-biharmonic equation with nonlinear boundary conditions,” ScienceAsia, vol. 41, no. 3, pp. 205–208, 2015. View at Publisher · View at Google Scholar